MAUDE Adverse Event Report: ECHOPIXEL, INC. TRUE 3D VIEWER SOFTWARE

ECHOPIXEL, INC. TRUE 3D VIEWER SOFTWARE
Model Number EP-00003
Medical Device Problem Code Programming Issue (3014)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
No known event occurred.Problem: the import of enhanced ultrasound formatted data (nema dicom supplement 43: storage of 3d ultrasound data, version: final text - (b)(6) 2009), can result in incorrect display of image orientation.The reason was an incorrect understanding of the data format.This fault does not reside in the true 3d render engine, but rather is localized to the dicom input task of the application problem: the import of philips 3ddcm formatted ultrasound images can result in incorrect display of image orientation.The reason was an incorrect understanding of the data format.This fault does not reside in the true 3d render engine, but rather is localized to the dicom input task of the application.Issue was identified on release versions: 1.6.1 and 1.6.2.

Brand Name
TRUE 3D VIEWER SOFTWARE
Common Device Name
TRUE 3D VIEWER
Manufacturer (Section D)
ECHOPIXEL, INC.
4677 old ironsides drive
suite 445
santa clara CA 95054
MDR Report Key7290502
Report Number3011501361-2018-00001
Device Sequence Number11035524
Product Code LLZ
UDI-Device Identifier00851325007003
UDI-Public00851325007003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEP-00003
Device Catalogue NumberTRUE 3D VIEWER SOFTWARE
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1